Journal of Mathematics of Kyoto University

The Paley-Wiener type theorem for finite covering groups of $SU(1,1)$

Takaaki Nomura

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 18, Number 2 (1978), 273-304.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522575

Digital Object Identifier
doi:10.1215/kjm/1250522575

Mathematical Reviews number (MathSciNet)
MR492070

Zentralblatt MATH identifier
0406.43005

Citation

Nomura, Takaaki. The Paley-Wiener type theorem for finite covering groups of $SU(1,1)$. J. Math. Kyoto Univ. 18 (1978), no. 2, 273--304. doi:10.1215/kjm/1250522575. https://projecteuclid.org/euclid.kjm/1250522575


Export citation